# SDR AALA20041062

- Difficulty date: October 20, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N692AA
- Make and model: Boeing 757223
- Aircraft serial: 26972
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - AISLE EMERGENCY EXIT LIGHTS AT 18D INOPERATIVE.  REPLACED LIGHT ASSEMBLY ON SEAT 18D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
